# SDR SWIA202162999

- Difficulty date: October 12, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N936EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8038
- Aircraft time: 30,234 hours, 30,697 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* R/H SIDE SEAT RAIL SECTION AT APPROX. FS 499.00  TO FS 548.00 HAS CORROSION SEVERAL PLACES.    (C-CHECK RO 12-4-2021)    REMOVED AND REPLACED R/H SIDE SEAT RAIL SECTION AT APPROX. FS 499.00  TO FS 548.00  REF: CRJ-200 AMM 53-01-11-000-802 & CRJ200 AMM 53-01-11-400-802. SEE CONTINUATION CARD FOR DETAILS
